# SDR ERAA064511

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134EH
- Make and model: Bolkms BO105S
- Aircraft serial: 635
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stud
- Part number: 6870813
- Condition: Broken
- Location: Vain Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VANE RING SENT FOR OVERHAUL 8/30/99.  VANE RING ISSUED TO AIRCRAFT, BUT COULD NOT BE USED  BECAUSE STUD BROKE AT LESS THAN 30 INCHES/POUNDS TORQUE.   ALSO NOTED:  EXCESS SLAG AROUND STUDS.  WILL NOT ALLOW PROPER SEATING.
